Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Izv. RAN. Ser. Mat.:

Personal entry:
Save password
Forgotten password?

Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 2, Pages 261–272 (Mi izv2955)  

This article is cited in 27 scientific papers (total in 28 papers)

On the class field tower

E. S. Golod, I. R. Shafarevich

Full text: PDF file (1001 kB)

Bibliographic databases:
Received: 19.12.1963

Citation: E. S. Golod, I. R. Shafarevich, “On the class field tower”, Izv. Akad. Nauk SSSR Ser. Mat., 28:2 (1964), 261–272

Citation in format AMSBIB
\by E.~S.~Golod, I.~R.~Shafarevich
\paper On the class field tower
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 2
\pages 261--272

Linking options:
  • http://mi.mathnet.ru/eng/izv2955
  • http://mi.mathnet.ru/eng/izv/v28/i2/p261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Lavrik, “A method for estimating double sums with real quadratic character, and applications”, Math. USSR-Izv., 5:6 (1971), 1195–1214  mathnet  crossref  mathscinet  zmath
    2. I. V. Andozhskii, “On some classes of closed pro-$p$-groups”, Math. USSR-Izv., 9:4 (1975), 663–691  mathnet  crossref  mathscinet  zmath
    3. R. I. Grigorchuk, “Degrees of growth of finitely generated groups, and the theory of invariant means”, Math. USSR-Izv., 25:2 (1985), 259–300  mathnet  crossref  mathscinet  zmath
    4. I. V. Andozhskii, V. M. Tsvetkov, “Analytic pro-$p$-groups of rank $3$ and closed pro-$p$-groups of type $(3,4)$”, Math. USSR-Izv., 27:3 (1986), 593–599  mathnet  crossref  mathscinet  zmath
    5. R. I. Grigorchuk, “On the Hilbert–Poincaré series of graded algebras associated with groups”, Math. USSR-Sb., 66:1 (1990), 211–229  mathnet  crossref  mathscinet  zmath  isi
    6. D. I. Piotkovskii, “On the growth of graded algebras with a small number of defining relations”, Russian Math. Surveys, 48:3 (1993), 211–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. R. I. Grigorchuk, “Funktsii rosta, perepisyvayuschie sistemy i eilerova kharakteristika”, Matem. zametki, 58:5 (1995), 653–668  mathnet  mathscinet  zmath
    8. E. S. Golod, “Non-commutative complete intersections and the homology of a Shafarevich complex”, Russian Math. Surveys, 52:4 (1997), 830–831  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    9. D. I. Piontkovskii, “Hilbert series and their relations in algebras”, Russian Math. Surveys, 53:6 (1998), 1360–1361  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    10. D. I. Piontkovskii, “On Hilbert series and the homology of PI-algebras”, Sb. Math., 189:11 (1998), 1685–1700  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. D. I. Piontkovskii, “Hilbert series and relations in algebras”, Izv. Math., 64:6 (2000), 1297–1311  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. D. I. Piontkovskii, “On graded algebras of global dimension 3”, Izv. Math., 65:3 (2001), 557–568  mathnet  crossref  crossref  mathscinet  zmath  elib
    13. M. A. Tsfasman, S. G. Vlăduţ, “Infinite global fields and the generalized Brauer–Siegel theorem”, Mosc. Math. J., 2:2 (2002), 329–402  mathnet  crossref  mathscinet  zmath  elib
    14. D. I. Piontkovskii, “On differential graded Lie algebras”, Russian Math. Surveys, 58:1 (2003), 189–190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    15. Proc. Steklov Inst. Math., 241 (2003), 98–109  mathnet  mathscinet  zmath
    16. L. Hammoudi, “Nil-algebras and infinite groups”, J. Math. Sci., 144:2 (2007), 4004–4012  mathnet  crossref  mathscinet  zmath  elib
    17. D. I. Piontkovski, “On the Kurosh problem in varieties of algebras”, J. Math. Sci., 163:6 (2009), 743–750  mathnet  crossref  mathscinet  elib  elib
    18. E. Aladova, B. Plotkin, “PI-groups and PI-representations of groups”, J. Math. Sci., 164:2 (2010), 155–162  mathnet  crossref  mathscinet  elib
    19. N. V. Maslova, D. O. Revin, “Finite groups whose maximal subgroups have the Hall property”, Siberian Adv. Math., 23:3 (2013), 196–209  mathnet  crossref  mathscinet  elib
    20. D. R. Hirschfeldt, B. Khoussainov, “Finitely presented expansions of computably enumerable semigroups”, Algebra and Logic, 51:5 (2012), 435–444  mathnet  crossref  mathscinet  zmath  isi
    21. Ershov M., “Golod-Shafarevich Groups: a Survey”, Int. J. Algebr. Comput., 22:5 (2012), 1230001  crossref  isi
    22. A. V. Timofeenko, “Finite systems of generators of infinite subgroups of the Golod group”, Discrete Math. Appl., 23:5-6 (2013), 491–501  mathnet  crossref  crossref  mathscinet  elib
    23. Belolipetsky M., Linowitz B., “On Fields of Definition of Arithmetic Kleinian Reflection Groups II”, Int. Math. Res. Notices, 2014, no. 9, 2559–2571  crossref  isi
    24. A. A. Klyachko, A. K. Mongush, “Residually Finite Algorithmically Finite Groups, Their Subgroups and Direct Products”, Math. Notes, 98:3 (2015), 414–418  mathnet  crossref  crossref  mathscinet  isi  elib
    25. V. A. Artamonov, V. M. Buchstaber, È. B. Vinberg, L. V. Kuz'min, V. S. Kulikov, V. N. Latyshev, A. V. Mikhalev, A. Yu. Ol'shanskii, D. O. Orlov, A. N. Parshin, D. I. Piontkovskii, “Evgenii Solomonovich Golod (obituary)”, Russian Math. Surveys, 74:5 (2019), 927–933  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    26. Roman V. Mikhailov, “An Example of a Fractal Finitely Generated Solvable Group”, Proc. Steklov Inst. Math., 307 (2019), 125–129  mathnet  crossref  crossref  mathscinet  isi  elib
    27. S. O. Gorchinskiy, Vik. S. Kulikov, A. N. Parshin, V. L. Popov, “Igor Rostislavovich Shafarevich and His Mathematical Heritage”, Proc. Steklov Inst. Math., 307 (2019), 1–21  mathnet  crossref  crossref  mathscinet  isi  elib
    28. Damron M., Gravner J., Junge M., Lyu H., Sivakoff D., “Parking on Transitive Unimodular Graphs”, Ann. Appl. Probab., 29:4 (2019), 2089–2113  crossref  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:1736
    Full text:796
    First page:6

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021